An Introduction to Xanax Overdose
Originally Posted by MetalOne21
i was wondering what the fatal amount of zanax would be, from what i've heard it can't off ya just turn ya in to a veg,
so my other question would be does anyone know of any reported cases of ppl dieing from zanax alone?
) is a medication that is used to treat panic disorder
. As with all medicines, it is possible for a person to overdose on Xanax. The specific effects of an overdose will vary depending on a number of factors, including how much Xanax was taken and whether it was taken with any other medicines, alcohol, or street drugs.
What Are the Symptoms?
If a person takes too much Xanax, the symptoms can vary. Some commonly reported symptoms of a Xanax overdose include:
- Coordination problems
- Slow reflexes
- Breathing problems
- Loss of life.
Associate Membership Secretary/Membership Secretary
Great Lakes Four Wheel Drive Association
Support The Sport!
We must all go through a rite of passage and it must be physical, it must be painful, and it must leave a mark.